My medication may be too high?

about 4 months ago when updating my records of the mirapexin pramipexole 0.26mg which should have been 2.6mg ( 10 times less than my prescription ) this resulted in 6 days in hospital. I my opinion my medications could now be too high

Parkinsons
Mirapexin pramipexole 2.6mg 1 tablet per day ( prescribed 2.6mg given .26mg )
Entacapone 200mg 4 tablets per day
carbidopa and levodopa 25mg/100mg 8 tablets per day
madopar 50mg as required
Blood pressure – my average for the last 3 months 117 / 72
Losartan 100mg 1 per day
Amlodipine 5mg 1 per day
blood sugars – average 6.5
Metformin 500mg 4 tablets per day
gliciazide 80mg 4 tablets per day

Male
Medications:Parkinsons Mirapexin pramipexole 2.6mg 1 tablet per day ( prescribed 2.6mg given .26mg ) Entacapone 200mg 4 tablets per day carbidopa and levodopa 25mg/100mg 8 tablets per day madopar 50mg as required Blood pressure – my average for the last 3 months 117 / 72 Losartan 100mg 1 per day Amlodipine 5mg 1 per day blood sugars – average 6.5 Metformin 500mg 4 tablets per day gliciazide 80mg 4 tablets per day

Dr. Ayman Darrag
Member
Dr. Ayman Darrag
Hi, I need to know your current clinical status and if there are any side effects experienced and what manifestations led you to the hospital stay for 6 days based on the treatment taken?. Doses should be increased gradually from a starting dose of 0.264 mg per day and then increased every 5-7 days. Provided that you do not experience intolerable undesirable effects then dose adjustments should be done based on the clinical response and the occurrence of adverse reactions. It is recommended that the dose of levodopa is reduced during both the dose escalation and the maintenance treatment with… Read more »
Dr.Honey
Member
Dr.Honey

Hi..
The dose should be always increased gradually as well as the reduction is also in a tapering manner and not increased or decreased abruptly..
This is due to ease in adaptability of the body to the increase or decrease in dose that prevents undesirable side effects..

So you should consult your Physician and discuss about the doses and any increase or decrease in dose can be done once a clinical examination and proper medical history is evaluated..

Also please let me know the cause of hospitalisation..

Regards.

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
My opinion your medication doses are okay, they serve many purpose like not just treating but also reducing each other side effects, I actually like the combination, your doctor did put lots of thought in your drug choice and dose
I may be able to help you do minimal adjustments if I know your parkinson current state
Good Luck

j
Guest
j
I was taken to hospital on a number of occasions when i could not get up from the floor, bed or settee with lack of strength. I was having headaches all day and night. My walking was getting worse and I had constipation which turned out to be fecal blockage I was on my way out when the medication doctor spotted that my pramipexole was at .262 and not 2.62 – ten times less dosage. my last letter from the PD doctor to my local was in august confirming my medication i can only assume a typing error of not… Read more »
Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Yes it is a typing error you can not jump on Mirapexin pramipexole dose you need like 3 weeks to reach 2.6mg Which means he never reduced it to 0.26mg

wpDiscuz